# SDR ASAA2021040434508

- Difficulty date: April 4, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 53,259 hours, 15,908 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 32156184
- Part serial: 1917C
- Condition: Stuck
- Location: Nr 1 Engine
- Part time: 63,245 hours, 24,456 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE ANTI ICE WILL NOT OPEN BRIGHT BLUE LIGHT REMAINS ILLUMINATED WHEN SELECTED. GROUNDED - YES. #1 ENG COWL TAI VALVE REMOVED & REPLACED REF B737-800 AMM 30-21-11OPS CHECK GOOD.
